International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 25, Pages 1309-1314

Logarithmic matrix transformations into Gw

Mulatu Lemma

Department of Natural Sciences and Mathematics, Savannah State University, Savannah 31406, GA, USA

Received 10 March 2003; Revised 1 July 2003

Copyright © 2004 Mulatu Lemma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduced the logarithmic matrix Lt and studied it as mappings into and G in 1998 and 2000, respectively. In this paper, we study Lt as mappings into Gw.